# SDR ASAA2022021037415

- Difficulty date: February 10, 2022
- Submitted: February 15, 2022
- Operation: Air carrier
- Aircraft: N413AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35205
- Aircraft time: 33,336 hours, 10,609 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: M
- Precautionary procedure: K

## Discrepancy

CAPTAINS NUMBER 2 WINDOW OVERHEAT. GROUNDED - YES. UNABLE TO DUP/VERIFY DISCREP. CAPT'S SLIDER WINDOW HEAT OPS NML REF B737-900 AMM 30-41-00. PERFORMED B737-900 FIM 30-41 TASK 801, NO CURRENT FAULTS, ALL FLTS SHOW SENSOR FAULT. PERFORMED FIM 30-41 TASK 811. PRIMARY AND SECONDARY SENSOR BOTH READ 300 OHMS. PRECAUTIONARY WAS GOING TO SWAP TO SECONDARY SENSOR BUT FOUND DURING PROCESS, PRIMARY SENSOR RING TERMINAL NOT FULLY SECURED DOWN. TIGHTENED BOTH PRIMARY AND COMMON TERMINAL HARDWARE. FIM INITIAL EVAL GOOD, AND OPS CHK NML REF AMM 30-41-00. GROUND VERIFICATION GOOD.
